# SDR SWAA2024080812034

- Difficulty date: July 14, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL INTERCOSTAL WITH 2.25' CRACK BETWEEN STA 312 THRU 328 LBL 45<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BETWEEN STA 312 TO 328 LBL 45 AS PER B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 SHT 86.;[02] VERIFIED STEP 1 AUDIT C/W REF MPM 52.02.02
